MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH SM 30MM; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH SM 30MM; SCREW, FIXATION, BONE
Catalog Number 254629
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: e1: the initial reporter facility name was not provided.Device history review: there was no non conformance regarding this lot the product has not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the sheath broken vertically and with foreign matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the biointrafix tbial sh sm 30mm would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to axial misalignment during the sheath placement with the sheath inserter tool and/or an incorrect inserter tool size.As per ifu, place the appropriate sized sheath on the corresponding sheath inserter.Refer to table 1, implant sizing guideline.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
Report 1 of 2 for (b)(4).It was reported that during a cruciate ligament reconstruction surgery, it was observed that while using the biointrafix tbial sh sm 30mm device and the biointfx 6-8mmx30mm tpr scr 2nd device.It was observed that the anchor device was broken off.It was reported that all the broken parts were removed.The device was changed to another one to continue the surgery and the same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
BIOINTRAFIX TBIAL SH SM 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22792068
Report Number1221934-2025-03062
Device Sequence Number8771271
Product Code HWC
UDI-Device Identifier10886705013258
UDI-Public(01)10886705013258(10)10254B(17)270630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254629
Device Lot Number10254B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown